[-] Show simple item record

dc.contributor.authorCrawford, Pauleng
dc.contributor.authorHitchcock, Kristineng
dc.date.issued2006-06eng
dc.description.abstractWhen hydroxymethyl glutaryl coenzyme A (HMG CoA) inhibitors (statins) are stopped by asymptomatic patients, there appears to be no increased risk of cardiovascular events (strength of recommendation [SOR]: B). However, for patients who have recently experienced a cardiovascular event, discontinuation of statins increases the risk of further events and death (SOR: B).eng
dc.identifier.citationJournal of Family Practice, 55(6) 2006: 533-534.eng
dc.identifier.urihttp://hdl.handle.net/10355/3424eng
dc.languageEnglisheng
dc.publisherFamily Physicians Inquiries Networkeng
dc.relation.ispartofClinical Inquiries, 2006 (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. School of Medicine. Department of Family and Community Medicine. Family Physicians Inquiries Networkeng
dc.rightsOpenAccess.eng
dc.rights.licenseThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License.eng
dc.subjectmyocardial infarction (MI)eng
dc.subjectcardiogenic shockeng
dc.subjectstrokeeng
dc.subject.lcshMyocardial Infarctioneng
dc.subject.lcshCardiogenic shockeng
dc.subject.lcshCerebrovascular diseaseeng
dc.subject.lcshStatins (Cardiovascular agents)eng
dc.titleDoes stopping a statin increase the short-term risk of a cardiovascular event?eng
dc.typeArticleeng


Files in this item

[PDF]

This item appears in the following Collection(s)

[-] Show simple item record